# SDR AALA202403014211

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 21,473 hours, 9,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT HAND SERVICE DOOR EMERGENCY PATH LIGHTS OUT. PERFORMED POWER SUPPLY BATTERY CHARGING. PER AMM 33-51-06. FOLLOWED FIM TASK 33-50-00-810-801, TEST OF EMERERGENCY LIGHTS GOOD NOW.
